MathSciNet Relay Station
MathSciNet bibliographic data
MR938689 (89g:05093) 05C80 (05C05)
Bender, E. A.; Wormald, N. C. Random trees in random graphs. Proc. Amer. Math. Soc. 103 (1988), no. 1, 314–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement